BACKSCATTERING COEFFICIENT OF A PERTURBED SINUSOIDAL SURFACE

Cited 5 time in webofscience Cited 0 time in scopus
  • Hit : 217
  • Download : 0
Publisher
IEEE-INST ELECTRICAL ELECTRONICS ENGINEERS INC
Issue Date
1984-03
Language
English
Article Type
Note
Citation

IEEE TRANSACTIONS ON ANTENNAS AND PROPAGATION, v.32, no.3, pp.291 - 295

ISSN
0018-926X
URI
http://hdl.handle.net/10203/65047
Appears in Collection
EE-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 5 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0